# SDR UALA2011072503785

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 65,869 hours, 12,061 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LATCH MECHANISM HARD TO OPERATE.  R4 DOOR LOCK INOPERATIVE.  FOUND GIRT BAR PAWL PINS WORN REPLACED PINS IAW MM, OP CHECKED GOOD.
